Oscillation of solutions of neutral partial functional differential equations

Authors
Citation
Wn. Li et Bt. Cui, Oscillation of solutions of neutral partial functional differential equations, J MATH ANAL, 234(1), 1999, pp. 123-146
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
ISSN journal
0022-247X → ACNP
Volume
234
Issue
1
Year of publication
1999
Pages
123 - 146
Database
ISI
SICI code
0022-247X(19990601)234:1<123:OOSONP>2.0.ZU;2-8
Abstract
Sufficient conditions are established for the oscillation of solutions of n eutral partial functional differential equations of the form [GRAPHICS] [GRAPHICS] [GRAPHICS] where Omega is a bounded domain in R-N with a piecewise smooth boundary par tial derivative Omega and Delta is the Laplacian in the Euclidean N-space R -N. (C) 1999 Academic Press.